# SDR ASOA20131208277

- Difficulty date: December 8, 2013
- Submitted: December 8, 2013
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 35,344 hours, 26,729 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKS AROUND RIVETS, FR 77, STR 8R.  REPAIRED SKIN CRACKS IAW SRM 53-32-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
